Nuromol Strong 6 Tablet Ibuprofen 200mg Paracetamol 500mg

SKU: 9300711336308 Category: Tag:

$6.49 $5.99

or 4 fortnightly payments of $1.50 with Afterpay More info

 

 

IN STOCK

Description

General Information

Nuromol Tablets offers double action pain relief.

What this medicine is used for:

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:

– Back pain.

– Period pain.

– Cold & flu symptoms.

– Muscular pain.

– Sore throat.

– Rheumatic pain & non-serious arthritic pain.

– Dental pain.

– Migraine headache.

– Tension headache.

– Headache.

8 hourly dosing.

Boxed Contents: 6 tablets

Size: 6 Pack

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years.

Do not use if:
– you are aged 65 years or over.
– you suffer asthma.
– you are pregnant or trying to become pregnant.
– you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.
– you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
– you are taking any other products containing ibuprofen, paracetamol or other anti-inflammatory medicines.

Unless a doctor has told you to, do not use:
– if you are taking other medicines.
– if you suffer diabetes.

Stop use and see your doctor immediately if: you have an allergic reaction.CAUTION

Pharmacy Medicine.
Keep out of reach of children.IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Per tablet: Ibuprofen 200mg, Paracetamol 500mg

Directions

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose.
Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.STORAGE INSTRUCTIONSStore below 30°C.Storage Temperature: Below 30°C.